Asymptotic Stability and Disturbance Attenuation Properties for a Class of Networked Control Systems

Hai Lin, Guisheng Zhai, Panos J. Antsaklis

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)76-85
JournalJournal of Control Theory and Applications
Volume4
Publication statusPublished - 2006 Feb 1

Cite this

Asymptotic Stability and Disturbance Attenuation Properties for a Class of Networked Control Systems. / Lin, Hai; Zhai, Guisheng; Antsaklis, Panos J.

In: Journal of Control Theory and Applications, Vol. 4, 01.02.2006, p. 76-85.

Research output: Contribution to journalArticle

@article{841a41d91c134739aa460d5ba9bdcdbd,
title = "Asymptotic Stability and Disturbance Attenuation Properties for a Class of Networked Control Systems",
author = "Hai Lin and Guisheng Zhai and Antsaklis, {Panos J.}",
year = "2006",
month = "2",
day = "1",
language = "English",
volume = "4",
pages = "76--85",
journal = "Journal of Control Theory and Applications",
issn = "1672-6340",
publisher = "Springer Science + Business Media",

}

TY - JOUR

T1 - Asymptotic Stability and Disturbance Attenuation Properties for a Class of Networked Control Systems

AU - Lin, Hai

AU - Zhai, Guisheng

AU - Antsaklis, Panos J.

PY - 2006/2/1

Y1 - 2006/2/1

M3 - Article

VL - 4

SP - 76

EP - 85

JO - Journal of Control Theory and Applications

JF - Journal of Control Theory and Applications

SN - 1672-6340

ER -